# SDR IPXA2018040528244

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 37,946 hours, 5,664 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR DOWN, FLAPS 30, CALL RECEIVED FOR FLAP DRIVE EICAS.  GO AROUND ACCOMPLISH & CHECKLIST.  FLAPS 25 CALL, ALL FLAPS AND LE DEPLOYED TO FLAPS 25. TAXIED BACK WITH FLAPS 25 DOWN.  TROUBLESHOT COMPLIED WITH IAW FIM 27-51-00-812-879. CMC MESSAGE 27772 AND FIM 27-51-00-812-883. CMC MESSAGE 27776 AND T-ALERT 180989. INSPECTED INBOARD TE FLAP CARRIAGES FOR GENERAL CONDITION, LUBRICATION AND SECURITY OF ROLLERS, BEARINGS & FITTINGS.
